# SDR BJNA9803005

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 6937307112
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED IN-FLIGHT INTERMITTENTLY.  REMOVED AND REPLACED ENGINE AND APU FIRE CONTROL MODULE, RAN ENGINE, NO LEAKS FOUND.  CHECKED WIRING, ALL OK.  REF MM 26-21-41, AND 26-21-0.  (X)
